# SDR DALA2016111808924

- Difficulty date: November 18, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 64,238 hours, 46,794 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF RUBBER & OIL IN MID CABIN AFTER TAKEOFF.  ODOR CYCLES ON AND OFF THROUGHOUT CLIMBOUT.  TROUBLESHOT AND NO DEFECTS NOTED. COMPLIED WITH PNEU SYS DUCT BURN OUT PER CARD 7100-2619. NO DEFECTS NOTED.        (LP9306868)
